# SDR UPS06846681

- Difficulty date: March 27, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U1
- Condition: Cracked
- Location: Fs680 L6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 680 LONGERON 6L FITTING IS CRACKED.  REMOVED AND REPLACED LONGERON END FITTING AT STA 680 L6L IAW SRM 51-1-20D, SRM 51-1-21, 51-3-0.
